# SDR HALA20250124034

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 41,838 hours, 6,563 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Module
- Part number: 3046432
- Part serial: GE8786
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - NEED TO REPLACE APU DMM. REMOVED AND REPLACED APU DMM PER AMM 49-73-31. OPS/BITE CHECK GOOD. OK FOR SVC.
